Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 119, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 3:08 PM EDT for Bradford County, Susquehanna County, Wayne County, Pennsylvania; 5 counties in New York. It was in force for 37 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2021, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 6, 2021, 3:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Otsego County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 63 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:10 PM EDT | TSTM WND DMG | 1 Nw Endwell, NY | THUNDERSTORM KNOCKED DOWN A LARGE TREE IN YARD TAKING OUT A CHAIN LINK FENCE SURROUNDING POOL AND PART OF WOODEN FENCE SURROUNDING YARD. PICTURES SENT VIA FACEBOOK. |
| Jul 6, 3:10 PM EDT | TSTM WND DMG | 1 Wsw Endicott, NY | THUNDERSTORM WINDS SNAPPED A LARGE TREE BRANCH INTO A YARD DAMAGING SHINGLES ON SHED ROOF. |
| Jul 6, 3:15 PM EDT | TSTM WND DMG | 1 Ne Vestal, NY | 1ST AVE. LARGE TRUNK AND SEVERAL BRANCHES DOWN. RADAR ESTIMATED TIME. PICS SENT TO BROADCAST MEDIA. |
| Jul 6, 3:15 PM EDT | TSTM WND DMG | 1 Nnw Vestal, NY | TREE DOWN ON WIRES. TIME ESTIMATED BY RADAR. |
| Jul 6, 3:15 PM EDT | TSTM WND DMG | 1 W Endwell, NY | TREE DOWN ON POWER LINES. TIME ESTIMATED BY RADAR. |
| Jul 6, 3:15 PM EDT | TSTM WND DMG | 1 Wnw Endwell, NY | TREE DOWN. TIME ESTIMATED BY RADAR. |
| Jul 6, 3:15 PM EDT | HAIL 0.25 | West Corners, NY | TIME ESTIMATED BY RADAR. |
| Jul 6, 3:16 PM EDT | TSTM WND DMG | Endwell, NY | SPOTTER REPORTED TOPS OF TREES SNAPPED ON SMITH DR IN ENDICOTT. |
| Jul 6, 3:19 PM EDT | TSTM WND DMG | 3 Sw Brackney, PA | TREES DOWN ON WIRES RT 167 AND DONOVAN RD TIME ESTIMATED FROM RADAR. |
| Jul 6, 3:28 PM EDT | TSTM WND DMG | 4 W Hallstead, PA | TREE DOWN ACROSS HIGHWAY 29 IN LIBERTY TOWNSHIP, TIME ESTIMATED FROM RADAR. |
| Jul 6, 3:30 PM EDT | TSTM WND DMG | 1 W Davenport Center, NY | TREES AND WIRES DOWN ON CHARLOTTE CREEK ROAD. |
| Jul 6, 3:30 PM EDT | TSTM WND DMG | 6 Ese Vestal Center, NY | TELEPHONE POLE DOWN ON ROAD. TIME ESTIMATED BY RADAR. |
| Jul 6, 3:32 PM EDT | TSTM WND DMG | 3 Ese Wyoanna, PA | TREE DOWN ON SILVER CREEK RD. |
| Jul 6, 3:32 PM EDT | TSTM WND DMG | 5 Wsw Conklin, NY | MULTIPLE TREES AND WIRES DOWN ON BRINKMAN ROAD FROM PROGY TO BRADY HILL ROADS. REPORTED BY PUBLIC VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
420
WUUS51 KBGM 061908
SVRBGM
NYC007-017-025-077-107-PAC015-115-127-061945-
/O.NEW.KBGM.SV.W.0119.210706T1908Z-210706T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
308 PM EDT Tue Jul 6 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southern Otsego County in central New York...
Broome County in central New York...
Northwestern Delaware County in central New York...
Southeastern Tioga County in central New York...
Southern Chenango County in central New York...
Northern Susquehanna County in northeastern Pennsylvania...
Northwestern Wayne County in northeastern Pennsylvania...
Northeastern Bradford County in northeastern Pennsylvania...
* Until 345 PM EDT.
* At 308 PM EDT, severe thunderstorms were located along a line
extending from Laurens to Bainbridge to near Warren Center, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Binghamton, Vestal, Johnson City, Oneonta, Endicott, Kirkwood,
Conklin, Sidney, Walton and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with these storms, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 7490 4178 7578 4190 7653 4230 7573
4257 7522 4251 7471 4244 7463 4242 7460
TIME...MOT...LOC 1908Z 278DEG 51KT 4254 7508 4228 7545 4191 7623
HAIL...1.00IN
WIND...60MPH
$$
HLC1 follow-up statement
973
WWUS51 KBGM 061933
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
333 PM EDT Tue Jul 6 2021
NYC107-061943-
/O.CAN.KBGM.SV.W.0119.000000T0000Z-210706T1945Z/
Tioga NY-
333 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIOGA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4221 7490 4178 7578 4189 7638 4200 7611
4236 7534 4255 7515 4251 7471 4242 7460
TIME...MOT...LOC 1933Z 278DEG 51KT 4249 7462 4223 7499 4186 7578
$$
NYC007-017-025-077-PAC015-115-127-061945-
/O.CON.KBGM.SV.W.0119.000000T0000Z-210706T1945Z/
Otsego NY-Broome NY-Delaware NY-Chenango NY-Susquehanna PA-Wayne PA-
Bradford PA-
333 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN OTSEGO...SOUTHEASTERN BROOME...NORTHWESTERN DELAWARE...
SOUTHEASTERN CHENANGO...NORTHERN SUSQUEHANNA...NORTHWESTERN WAYNE AND
NORTHEASTERN BRADFORD COUNTIES...
At 333 PM EDT, severe thunderstorms were located along a line
extending from Jefferson to near Delhi to near New Milford, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Binghamton, Oneonta, Kirkwood, Conklin, Sidney, Walton, Delhi,
Davenport, Sanford and Colchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with these storms, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 7490 4178 7578 4189 7638 4200 7611
4236 7534 4255 7515 4251 7471 4242 7460
TIME...MOT...LOC 1933Z 278DEG 51KT 4249 7462 4223 7499 4186 7578
HAIL...1.00IN
WIND...60MPH
$$
HLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:43 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 6, 1:43 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 143 PM EDT Tue Jul 6 2021 .SYNOPSIS... Scattered showers and thunderstorms this afternoon, with some storms producing gusty winds and heavy rainfall. Weather will become quiet overnight as storms move out later this evening. Showers and thunderstorms are again possible Wednesday and Thursday. && .NEAR TERM /THROUGH WEDNESDAY/... 1240 PM Update... Storms have popped up across CNY, a little earlier than original thinking. This update just focused on the PoPs through this afternoon and into tomorrow. Again, adjusted based on what CAMs are showing for activity. No one model has quite as much activity compared to what is present currently, so will have to see how they handle things moving forward. Still favoring the NAMNEST and RAP as far as coverage is concerned. Also, significantly reduced PoPs overnight so there are no chances. More adjustments could be needed during the afternoon forecast update. 945 AM Update... Made some changes to PoPs as original timing of the forecast was a little slower than the CAMs, though there is some uncertainty between the model guidance. A blend of them was used, though focus was on NAMNest, RAP, and HREF as those seemed to be in somewhat agreement with each other. This sped the timing up by an hour or two with all activity out of the area by late this evening. Also continued the mention of heavy rain and gusty winds as conditions continue to look favorable to support some strong storm activity today. Other changes involved touching up temps and winds through early this afternoon. Previous Discussion... Thunderstorms moving off Lake Ontario will track across our far northern forecast area through the overnight hours. These storms are tapping elevated instability and dry air aloft, and will produce gusty winds. Storms will taper off for the most part during the first half of Tuesday as temperatures push into the upper-80s. Heat indices will exceed 90 degrees in the urban valleys, especially from the Southern Tier southward into PA. Instability will increase during the afternoon, with CAPE values of 1500 j/kg or higher developing. Shear will be minimal in a weak flow environment, and this will increase the potential for heavy downpours, slow moving storms, and localized flooding. We don't anticipate Tuesday night will be active as Monday night, but there is always the potential for an upstream complex to form and slide across our counties. We're maintaining slight to chance POPs over our northern and western forecast areas. Another round of strong storms will affect the region Wednesday. Again, it may be fairly quiet early on before CAPE values push above 1500 j/kg during the afternoon. Bulk shear values are coming in at 30-35 knots on the NAM12, healthier than Tuesday's shear profile. This will increase the concern for organized storms with gusty winds and heavy downpours. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Active weather will continue through much of the short term period; with the potential for locally heavy rain and scattered strong thunderstorms; especially on Thursday. Wednesday Night: Upper level trough begins to further amplify across the Great Lakes region, with a weak surface low trekking across northern Lower Michigan. A warm front will slide north through CNY and NE PA, with chances for showers and a few thunderstorms overnight. Deep layer 0-6km shear is around 30 kts, MLCAPE 1000-1500 J/Kg and pwats are progged to be around 1.75 inches...therefore a few stronger storms with frequent lightning, gusty winds and heavy downpours remain possible. Otherwise, it will be partly cloudy and humid with lows in the 60s. Thursday: This has the potential to be an active weather day, as the approaching upper level trough begins to merge with the remnants of Elsa, down in the Carolinas. Latest model guidance keeps PoPs in the 80-90% range for the afternoon, with rather unstable conditions, and MLCAPE easily 1000-1800 J/Kg. With the trough moving in, there will also be deep layer shear on the order of 25-35 kts or slightly higher. PWATs creep up to 1.75-1.90" by late afternoon and early evening, with some model guidance hinting at a possible PRE rainfall setup nearby. Warm cloud layer is pushing 11k ft at times, which is favorable for efficient rain rates. Collaborated with WPC and surrounding WFOs with the decision to keep the Excessive Rainfall Outlook (ERO) in the marginal category for now, due to uncertainty in where the heaviest rain ultimately sets up. Otherwise, Thursday should be mostly cloudy and muggy with highs in the upper 70s to low 80s for most locations. Southerly winds at 5-15 mph will help transport that deep, subtropical moisture into our region. Thursday night: Current model guidance brings the remnants of Elsa north, right along the East Coast from the DELMARVA to near Atlantic City NJ overnight. In this scenario the main rain shield would just skirt the far SE areas of our CWA; with scattered to numerous showers extending back across the rest of CNY & NE PA. Carried Likely PoPs, with some categorical across our far eastern zones in the current forecast. Not a lot of instability overnight, but perhaps enough for a few embedded thunderstorms once again. PWATS remain high, in the 1.50-1.75 inch range. Will need to monitor the track of the remnants of Elsa closely, as a shift westward would certainly bring the potential for heavier rainfall into portions of our forecast area. Otherwise another mostly cloudy and humid night with lows in the 60s. Friday: The remnants of Elsa should be kicked north and east out of our area by the approaching upper level trough. Current guidance has the upper trough axis gradually sliding through on Friday. Still a chance for lingering showers and afternoon t'storms, especially across our eastern areas (Catskills/Poconos). Otherwise, partly sunny, warm & still humid with highs in the upper 70s to lower 80s. Finally drying out Friday night and slightly cooler/less humid. Partly cloudy skies with a light northwest wind developing. Lows in the upper 50s to lower 60s for most area. && .LONG TERM /SATURDAY THROUGH MONDAY/... Upper level trough flattens somewhat for Saturday, setting up a more zonal westerly flow pattern. A weak surface high nudges in from southern Ontario across most of CNY and NE PA. Therefore, trended the forecast drier, under partly sunny skies. Less humid, with dew points falling back into the 50s or low 60s by afternoon. High temperatures are forecast to reach near average levels, in the upper 70s to low 80s. Light northwest winds 5-10 mph. A somewhat complex weather pattern for Sunday, with model guidance indicating some differences this far out in time. Went a little lower than the NBM/blended model guidance for PoPs, as the latest operational guidance (00z ECMWF and 00z GFS) seem to be hinting at a wave mainly staying south or getting into NE PA, but not CNY. However, again, considering the uncertainty and incorporating the ensemble guidance, still decided it was best to keep a lower end chance PoP areawide Sunday afternoon (25-40%)...with the higher chances in NE PA. Otherwise, it is shaping up to be a rather typical mid-summer day, with partly sunny skies and highs 75-85. Remaining less humid. Early next week model guidance is showing an amplifying upper level ridge along the East Coast extending into our area. This is in response to a deepening trough across the upper midwest and western Great Lakes. This should allow for another warming trend, with humidity levels increasing. Capped PoPs in the chance range this far out, as the NBM was suggesting likely heading into day 7 and 8. Current thinking is for perhaps just some scattered afternoon and evening t'storms activity around. Also nudged the high temperatures up, blending in some of the NBM50th guidance to get highs in the low to mid-80s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Scattered thunderstorms are moving through CNY, impacting all NY terminals. To cover storms that may pass the terminals, VCTS was added through at least 22z. A TEMPO group for thunderstorms was also added at NY terminals valid beginning at the top of the hour for at least a couple of hours. Storms could produce gusty winds and heavy rainfall if over a terminal. These storms could reduce visibility. A TEMPO group was also added for AVP for as well, but starting a few hours from now. All storm activity should be done by this evening. Otherwise VFR conditions will be expected during this period. Winds will become light this evening and overnight as the weather quiets down. Winds become gusty at BGM, ELM, and ITH tomorrow afternoon. There could be some patchy fog tomorrow morning, mainly ELM, but confidence was too low to include at this time. Outlook... Wednesday afternoon through Friday...Daily showers and thunderstorms possible with associated intermittent restrictions, especially Thursday afternoon-evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday...Mainly VFR; slight chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BTL/DJP SHORT TERM...MJM LONG TERM...MJM AVIATION...BTL/DJP
Hazardous weather outlook, Jul 6, 1:21 PM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 121 PM EDT Tue Jul 6 2021 NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-071730- Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 121 PM EDT Tue Jul 6 2021 ...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>017-071730- Yates-Seneca-Southern Cayuga- 121 PM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms this afternoon may produce damaging wind gusts and small hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 6, 2:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
241 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM LIGHTNING 1 ENE BINGHAMTON 42.11N 75.89W
07/06/2021 BROOME NY 911 CALL CENTER
TREE STRUCK BY LIGHTNING. TIME ESTIMATED BY
RADAR.
&&
JTCLocal storm report, Jul 6, 2:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 SSE JENKSVILLE 42.26N 76.25W
07/06/2021 TIOGA NY LAW ENFORCEMENT
TREE AND WIRES DOWN, TIME ESTIMATED FROM
RADAR.
&&Local storm report, Jul 6, 2:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG 2 ESE NANTICOKE 42.28N 76.03W
07/06/2021 BROOME NY 911 CALL CENTER
TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY
RADAR.
&&
JTCLocal storm report, Jul 6, 3:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
303 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 NE EAST BERKSHIRE 42.33N 76.10W
07/06/2021 BROOME NY 911 CALL CENTER
TREE DOWN ON ROAD. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jul 6, 3:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 3 NE CANDOR 42.26N 76.30W
07/06/2021 TIOGA NY LAW ENFORCEMENT
TREE DOWN NEAR BELL RD TREES AND WIRES DOWN.
&&Local storm report, Jul 6, 3:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
307 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 2 WNW SANITARIA SPGS 42.18N 75.79W
07/06/2021 BROOME NY PUBLIC
TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY
RADAR.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 31 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | BGM | Luzerne, Wyoming | 52 min |
| Jul 6, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 47 min |
| Jul 6, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Susquehanna, Wayne | 63 min |
| Jul 6, 4:06 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne, Wyoming | 39 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne | 49 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 48 min |
| Jul 5, 10:22 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jul 5, 10:37 PM EDT | Special Weather Statement | BGM | Onondaga | 23 min |
| Jul 5, 10:38 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | BGM | Madison | 43 min |
| Jul 5, 11:35 PM EDT | Special Weather Statement | BGM | Oneida | 10 min |
| Jul 5, 11:47 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 6, 12:08 AM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 6, 2:07 AM EDT | Special Weather Statement | BGM | Oneida | 38 min |
| Jul 6, 2:47 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jul 6, 3:20 AM EDT | Special Weather Statement | BGM | Oneida | 55 min |
| Jul 6, 6:11 AM EDT | Special Weather Statement | BGM | Tompkins, Yates | 49 min |
| Jul 6, 11:55 AM EDT | Special Weather Statement | BGM | Onondaga | 50 min |
| Jul 6, 12:53 PM EDT | Special Weather Statement | BGM | Broome | 52 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 46 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 6, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 26 min |
| Jul 6, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 38 min |
| Jul 6, 1:28 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 32 min |
| Jul 6, 1:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 27 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga, Tompkins | 33 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Otsego, Sullivan | 41 min |
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 21 min |
| Jul 6, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 34 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 45 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 21 min |
| Jul 6, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 34 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 35 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 30 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 36 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 46 min |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 45 min |
| Jul 6, 3:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 84 min |
| Jul 6, 3:45 PM EDT | Special Weather Statement | BGM | Schoharie | 30 min |
| Jul 6, 4:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 6, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Tioga, Tompkins | 30 min |
| Jul 6, 4:52 PM EDT | Areal Flood Advisory | BGM | Tompkins | 77 min |
| Jul 6, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 34 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.